Hi, I just recently started taking birth control and ive been on it for about 2 months, the first month on my birth control I felt completely normal and healthy. But the second month when i started my new pill pack everything changed. I've been taking my pill regularly at 6pm and then a few house later like clockwork I feel extremely sick to my stomach and I can't sleep through the night because I have this constant urge to vomit, although I never do actually throw up. And then in the morning I feel fine. Is it normal to feel this way every night? I'm so miserable. Do you think it would help to take my birth control earlier in the day?
Posts: 6 | Registered: Dec 2012
| IP: Logged |
Volunteer Assistant Director
Member # 90293
HI Kaylabear00 and welcome to Scarleteen,
Ugh! What you're describing sounds really unpleasant.
You certainly could try taking the pill earlier in the day and seeing if that solves the nausea problem. You might also consider calling the doctor's office or clinic that prescribed the pill for you and asking them about this side effect. Most doctor's offices and clinics have a nurse or other medical person you can speak with on the phone.
-------------------- Robin Posts: 6066 | From: Washington DC suburbs | Registered: Dec 2011
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.